# SDR ASOA201804215108

- Difficulty date: April 21, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 36,578 hours, 26,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED OVERHEAD EMERGENCY LIGHTS AT ROWS 9 AND 15 WERE INOPERATIVE.  REMOVED AND REPLACED THE BULBS, OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
